# SDR SIMA20130603001

- Difficulty date: June 3, 2013
- Submitted: June 4, 2013
- Operation: Air carrier
- Aircraft: N809AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145521
- Aircraft time: 27,984 hours, 23,940 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE MAIN CABIN DOOR WAS DIFFICULT TO OPEN.  THE ACFT WAS REMOVED FROM SERVICE.  LUBRICATED MAIN CABIN DOOR ROLLER AND PERFORMED OPS CHECK IAW MM 52-10-00.  THE ACFT WAS RETURNED TO SERVICE.
